CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Superlinear/quadratic one-step smoothing newton method for P-0-NCP 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2005, 卷号: 21, 期号: 1, 页码: 117-128
Authors:  Zhang, LP;  Han, JY;  Huang, ZH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
non-linear complementarity problems  smoothing Newton method  superlinear/quadratic convergence  
Hybrid smoothing-nonsmooth Newton-type algorithm yielding an exact solution of the P-0-LCP 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2004, 卷号: 22, 期号: 6, 页码: 797-806
Authors:  Huang, ZH;  Zhang, LP;  Han, JY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
P-0 linear complementarity problem  hybrid smoothing-nonsmooth Newton-type  method  finite termination  
Sub-quadratic convergence of a smoothing Newton algorithm for the P(0) and monotone LCP 期刊论文
MATHEMATICAL PROGRAMMING, 2004, 卷号: 99, 期号: 3, 页码: 423-441
Authors:  Huang, ZH;  Qi, LQ;  Sun, DF
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
linear complementarity problem  smoothing Newton method  global convergence  sub-quadratic convergence  
Predictor-corrector smoothing Newton method, based on a new smoothing function, for solving the nonlinear complementarity problem with a P-0 function 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2003, 卷号: 117, 期号: 1, 页码: 39-68
Authors:  Huang, ZH;  Han, J;  Chen, Z
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
nonlinear complementarity problems  boundedness of iteration sequence  predictor-corrector smoothing Newton method  global linear convergence  local superlinear convergence  
Global linear and quadratic one-step smoothing newton method for P(0)-LCP 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2003, 卷号: 25, 期号: 4, 页码: 363-376
Authors:  Zhang, LP;  Zhang, XS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
P(0)-matrix linear complementarity problem  smoothing Newton method  global linear  convergence  quadratic convergence  
A globally and locally superlinearly convergent non interior-point algorithm for P-0 LCPs 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2003, 卷号: 13, 期号: 4, 页码: 1195-1221
Authors:  Zhao, YB;  Li, D
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
linear complementarity problem  non interior-point algorithm  Tikhonov regularization  P-0 matrix  regularized central path